| Catalog Number |
FF-410740 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" and "exchange of textured devices due to product concern".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture and anxiety - product/ procedure was received on (b)(6) 2026 with lot number 2550404.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.No further actions are required as it is not related to the manufacturing process.¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, non-penetrating nicks and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture" and "exchange of textured devices due to product concern".This record is for the left side.Device was explanted.